Natural remedies to dissolve phlegm

Depending on the pathology involved in the increase of mucus production, it will be possible to see a different composition of the catarrhal substance. In the event of allergies , asthma and unsupported (if not to a very limited extent) by pathogens, the sputum will be whitish, liquid and frothy.

The form of phlegm originating from a pathogenic action is instead more dense and viscous, with a yellowish / greenish complexion and the expression of ailments ranging from simple cold to more severe chronic bronchitis . It usually expels through coughs , but in some cases requires external help for its faster dissolution.

If the color of the phlegm is green, it can be associated with purulent mucus, the origin of which may be abscesses or lung gangrene. If it takes on a reddish appearance or streaks it is likely that there are traces of blood coming from microlesions of the respiratory mucosa.

One of the most effective and recommended natural remedies for dissolving phlegm is steam . In this case it will be sufficient to follow the basic rules in the preparation of the suffumages to obtain the desired results.

Some infusions based on eucalyptus , thyme , linden and mint are also useful in case of phlegm , especially if during the infusion time the vapors released will be used to carry out brief suffixes.

Positive is in the case of viscous phlegm the supply of vitamin C , capable of strengthening the immune system, promoting its response against infections and responsible pathogens. Garlic is also useful in this sense: it can be used by shredding a clove in a glass of hot milk and consuming the drink with a teaspoon of Manuka or Honeydew honey .

Slight fluidification effects of phlegm are finally associated with two other natural remedies, anise and licorice . The latter is however prohibited for those suffering from hypertension. In any case it is good to contact your doctor to exclude that some substances contained in the recommended natural products represent a possible cause of allergy or interfere with any pharmacological therapies followed.